audrina2k wrote:I had a huge, very stressful, mixup with my medication at CVS. Because of it, my baclofen and my neurontin are not able to be refilled until Tuesday. My face is twitching today in multiple areas. I'm certain some of it's from stress, but my emergency baclofen expired. five days ago. I'm icing my face, but I need some advice on how to bring the twitching down? I have appointments today and tomorrow and I'm super embarrassed about this. Thank you so much!
Take a deep breath, Jen. If you feel that baclofen will help you and your "emergency baclofen expired" only five days ago, your emergency supply is probably still good. Call any pharmacy – even at your local hospital – and confirm that it is still safe for you to use. If your mix up is at CVS, take your prescription to a different pharmacy or insist that CVS send your prescription to a different pharmacy.
I agree with jimmylegs: magnesium is supposed to help muscle spasms; CVS probably has some of this on the shelf. It is worth a try. All the best.
My hypothesis: excess insulin (hyperinsulinemia) plays a major role in MS, as developed in my initial post: http://www.thisisms.com/forum/general-discussion-f1/topic1878.html "Insulin – Could This Be the Key?"